# SDR CALA0500015

- Difficulty date: January 21, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 11,436 hours, 3,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERWING DOOR EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE (LEFT OUTSIDE FORWARD AND RIGHT OUTSIDE FORWARD AND AFT).  THE BATTERY CHARGER WAS REMOVED AND REPLACED IAW MM 33-51-00.  OPERATION CHECKED GOOD ON AFT RIGHT LIGHT.  RELAMPED FORWARD LEFT AND FORWARD RIGHT BULBS AND OPERATION CHECKED GOOD.
